# SDR CA140604009

- Difficulty date: March 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Ecu
- Part number: 8201003007
- Condition: Fumes
- Part time: 9,349 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)  FLT COMPARTMENT HOT CAUTION LIGHT AND FUMES DETECTED IN COCKPIT.  THE TOILET SMOKE DETECTOR ALSO ACTIVATED.  QRH CHECKLIST WAS COMPLETED AND OXYGEN DONNED AS A PRECAUTION DUE TO THE FUMES.  A DECISION WAS MADE TO DIVERT TO BASE AND PAN PAN CALL DECLARED.  F/A 1 DELIVERED THE CABIN BRIEFING.  PA TO THE PASSENGERS ABOUT THE EVENT AND ADVISED ANY PASSENGER NOT FEELING WELL TO MAKE THEMSELVES KNOWN TO THE F/A, 1 PASSENGER ADVISED THE CREW THEY WERE FEELING UNWELL AND THEY WERE CHECKED AND CLEARED BY THE AMBULANCE. ALL CREW WAS ALSO CHECKED BY THE ONSITE AMBULANCE.  REMOVED ECS ECU FROM ACFT AND REPLACED WITH SERVICEABLE UNIT IAW AMM 21-61-01-4900-801, NO FAULTS EVIDENT. CARIED OUT OPS CHECK OF BLEED SYS IAW MM 36-11-00, NO DEFECTS, REF QL3 2021889, CARRIED OUT BURN OFF TO REMOVE RESIDUAL ODOR FROM ECS SYSTEM. BURN OFF OF ECS SYSTEM CARRIED OUT IAW SL-21-012A, NO ODORS PRESENT.
